# SDR UPS05244736

- Difficulty date: June 7, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 52,493 hours, 39,150 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT ELEVATOR TAB UPPER SKIN CORRODED 5 INCHES FROM O/B END.  REMOVED CORROSION IAW SRM 51-10-01, BLENDOUT FOUND TO BE OUT OF LIMITS IAW SRM 55-20-01.  REMOVED TAB IAW MM 27-30-11.  TAB UPPER SKIN REPAIRED IAW SRM 51-40-20.  TAB REPAINTED IAW MM 51-20-00.  TAB REBALANCED IAW SRM 51-20-09.  TAB REINSTALLED IAW MM 27-30-11.  ADJUSTMENT/TEST CARRIED OUT IAW MM 27-30-11 AND FOUND OK.
